# SDR ASOA2013022103056

- Difficulty date: January 22, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,736 hours, 17,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLE CORRODED AT S27 BETWEEN BS 295 AND 310.   REMOVED TCAS ANTENNA DOUBLER, LOCATED AND DRILLED NEW TCAS DOUBLER AND INSTALLED IAW SRM 51-42-06-001-001.  REPAIR IS CLASSIFIED AS MAJOR.
